ive been taking lamictal once a day for a week and Seroquel 100mg at night. but the seroquel makes me sleep way to long, until noon or longer. i have two small babies with the help of my fiance of course... but i can not sleep that long. is it necessary for me to take the seroquel? or should i just try and take it earlier. and also does the lamictal make some feel tired as well?
Hi, Lamictal can cause tiredness, sleeping problems/insomnia. (As you are probably aware) Lamictal can be used as an anti-epileptic or for Bipolar symptoms, so it is important that you do not adjust your dose or discontinue the medication without a discussion with your doctor. Are you taking Seroquel for psychiatric intervention, or to aid your sleep? A little more information could enable us to give more suggestions : )
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 2 answers
Posted 28 Nov 2013 • 3 answers
Posted 11 Apr 2015 • 3 answers
Posted 11 Sep 2015 • 18 answers
Posted 19 Sep 2016 • 1 answer